# SDR USAA2009070891754

- Difficulty date: June 16, 2009
- Submitted: July 9, 2009
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 69,906 hours, 43,531 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654655514
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C21 - MAJOR REPAIR - CRACK ON FUSELAGE FRAME AT BS 867 BETWEEN S8L TO S9L.  REPAIRED FUSELAGE FRAME AT BS 867 BETWEEN S8L TO S9L IAW US AIRWAY TASK CARD M1C53002.
